| Management number | 238066108 | Release Date | 2026/07/11 | List Price | US$12.00 | Model Number | 238066108 | ||
|---|---|---|---|---|---|---|---|---|---|
| Category | |||||||||
Tylenol Extra Strength Acetaminophen Caplets, 10 Caplets, 12 ct Product Details: -Extra Strength Acetaminophen -500 mg caplets -10 caplets per vial -12 ct
| Over-the-counter medicine type | Acetaminophen, Fever Reducer |
|---|---|
| Health concern | Fever, Headache |
| Active ingredients | Acetaminophen 500 Mg |
| Medicine strength | 500mg |
| Dosage | Adults: Take 1 Caplet Every 4 to 6 Hours While Symptoms Persist. Do Not Take More Than 6 Caplets in 24 Hours. |
| Instructions | In Each Caplet Directions: Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children Under 12 Years: Ask a doctor. |
| Brand | TYLENOL |
| Age group | Adult |
| Form | Caplet |
| Symptoms | Fever, Headache |
| Flavor | None |
| Features | Medicated |
| Active ingredient percentage | 50 |
| Active ingredient name | Acetaminophen |
| Inactive ingredients | Croscarmellose Sodium, Povidone, Starch, Pregelatinized, Stearic Acid |
| Size | 10 Count Vials (Pack of 12) |
| Count per pack | 10 |
| Product net content parent | 120 Count |
| Product net content uom | Count |
| Items included | 12 Vials Of10 Caplets Each |
| Retail packaging | BTL |
| Stop use indications | Stop Use and Ask a Doctor IfPain Gets Worse or Lasts More Than 10 DaysFever Gets Worse or Lasts More Than 3 DaysNew Symptoms OccurRedness or Swelling Is PresentThese Could Be Signs of a Serious Condition |
| Gender | Female |
If you notice any omissions or errors in the product information on this page, please use the correction request form below.
Correction Request Form